A queueing model for solving three layer supply chain

G.S. Mokaddis, I.A. Ismail, Mariam k. Metry

Abstract


In this paper a supply chain involving a single manufacturer and several retail outlets is considered. The manufacturer makes several products made in batches and in stored in a different warehouse after production occurs.

Full Text: PDF

How to Cite this Article:

G.S. Mokaddis, I.A. Ismail, Mariam k. Metry, A queueing model for solving three layer supply chain, Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 226-240

Copyright © 2012 G.S. Mokaddis, I.A. Ismail, Mariam k. Metry. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS